# SDR UIEA2017051500785

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,997 hours, 23,559 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Spring
- Condition: Missing
- Location: Surge Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SURGE VALVE FILTER ELEMENT SPRING MISSING.  INSTALLED THE SPRING IAW AMM 49-53-06.
